# SDR SWIA200819659

- Difficulty date: May 16, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 11,864 hours, 10,267 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS ARE INOP AT ROW 5.  RESECURED WIRING LIGHTING TERMINAL.  OPS CHECKS GOOD.
